Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Relative homological algebra and homological dimen- sion of Lie algebras


Author: Byoung-song Chwe
Journal: Trans. Amer. Math. Soc. 117 (1965), 477-493
MSC: Primary 17.30; Secondary 18.20
MathSciNet review: 0171825
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30, 18.20

Retrieve articles in all journals with MSC: 17.30, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0171825-9
Article copyright: © Copyright 1965 American Mathematical Society